Reality conditions in “finite-zone integration”
Doklady Akademii Nauk, Tome 252 (1980) no. 5, pp. 1104-1108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_5_a20,
author = {I. V. Cherednik},
title = {Reality conditions in {\textquotedblleft}finite-zone integration{\textquotedblright}},
journal = {Doklady Akademii Nauk},
pages = {1104--1108},
year = {1980},
volume = {252},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a20/}
}
I. V. Cherednik. Reality conditions in “finite-zone integration”. Doklady Akademii Nauk, Tome 252 (1980) no. 5, pp. 1104-1108. http://geodesic.mathdoc.fr/item/DAN_1980_252_5_a20/